# SDR COMA0660428

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N523CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7821
- Aircraft time: 8,012 hours, 7,139 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Caution Message
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5078 - EN ROUTE CVG-HTS RECEIVED A LEFT ENGINE THRUST REVERSER CAUTION MESSAGE, FLIGHT RETURNED TO CVG.  DEFERRED THE LEFT ENGINE THRUST REVERSER PER MEL 78-30-01.
